# SDR CALA2024070301957

- Difficulty date: June 29, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N69804
- Make and model: Boeing 737924ER
- Aircraft serial: 42816
- Aircraft time: 34,153 hours, 12,473 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 9554
- Condition: Leaking
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VERY LOUD NOISE COMING FROM FORWARD RGT DOOR. R1 DOOR FOUND SEAL DETACHED OR POSSIBLY TORN ON LOWER GATE REMOVED DOOR R-1 BLADE SEAL IN REF AMM 52-09-12. HINGE. SEE ATTACHED PICTURES INSTALLED NEW BLADE AND DIAPHRAGM SEAL ASSY ON DOOR 1 RIGHT UP 00-0609-3-9044,QTY :1  99-5209-3-0003,QTY :1  PARTS USED: TO AND INCLUDING STEP F.6(E) OF AMM 52-09-12-400-801. NEED TO 29-5209-3-0007,QTY :1  00-0609-3-9044,QTY :1  99-5209-3-0003,QTY CONTINUE WITH INSTALLATION OF UPPER ACCESS PANEL 841EZ, DOOR :1 LINER AND DOOR SLIDE PARTS USED:  29-5209-3-0007,QTY :1 ADD EMP:U167221,U400065,U196238 SEE LOG PAGES 8455551,8450838 AND 8450588 FOR DOOR LINER,DOOR SLIDE AND LEAK CHECK.
